# SDR AALA201810019046

- Difficulty date: September 27, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 14,141 hours, 4,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BAT0000
- Part serial: 783678
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS EPSU SYSTEM TEST FAILED 14WL. REPLACED THE BATTERY PACK IAW AMM 33-51-38.  CHECKED GOOD.
